# SDR SWIA2023011867121

- Difficulty date: January 6, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N209SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000645
- Aircraft time: 14,723 hours, 8,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE RH SPLICE AT FRAME 90 HAS CORROSION. (IN LINE WITH RH SEAT TRACK).   REMOVED AND REPLACED AFT FLOOR STRUCTURE RH SPLICE AT FRAME 90 REF SRM 51-40-08 REF TO CONTINUE CARD FOR OTHER WORK PERFORMED
